# SDR COMA0460558

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 13,508 hours, 11,555 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Rudder Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5426 CONFIG RUDDER AND CONFIG TRIM WARNING DURING T/O.  COULD NOT DUPLICATE.  HIGH SPEED TAXI SATISFACTORY.  A/C RETURNED TO SERVICE.
